1 doctor weighed in:

Can i get pregnant ? I have been trying to get pregnant and the doctors say im healthy everythings fine and i recently stopped the Depo-Provera pro vera shot . Now this month I've experienced two periods what could be the cause of this ? And am i infertil

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: Having

Having two periods in one month after stopping depoprovera does not mean that you are infertile.
When you are on depo, your ovulation stops. Now your body is re-starting your cycle, so you are having irregular bleeding. You are most likely starting to ovulate again. If you continue to have irregular bleeding, or this doesn't resolve, please have an examination.

In brief: Having

Having two periods in one month after stopping depoprovera does not mean that you are infertile.
When you are on depo, your ovulation stops. Now your body is re-starting your cycle, so you are having irregular bleeding. You are most likely starting to ovulate again. If you continue to have irregular bleeding, or this doesn't resolve, please have an examination.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors